Sale!

Basic Care Extra Strength Acetaminophen Caplets, 500 Count

$10.00 (as of June 5, 2018, 11:42 pm) $7.40

Compare to Extra Strength Tylenol active ingredient
Pain Reliever/Fever Reducer
Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and premenstrual and menstrual cramps; Temporarily reduces fever

Usually ships in 24 hours

Description

Basic Care Extra Strength Acetaminophen, 500 caplets, 500 mg each. Uses: temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever.
Compare to Extra Strength Tylenol active ingredient
Pain Reliever/Fever Reducer
Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and premenstrual and menstrual cramps; Temporarily reduces fever
Contains no aspirin
Do not use with other medicines containing acetaminophen

Additional information

Binding

Brand

EAN

EANList

ItemDimensions

Label

Manufacturer

NumberOfItems

PackageDimensions

PackageQuantity

ProductGroup

ProductTypeName

PublicationDate

Publisher

ReleaseDate

Size

Studio

UPC

UPCList

Reviews

There are no reviews yet.

Be the first to review “Basic Care Extra Strength Acetaminophen Caplets, 500 Count”

Your email address will not be published. Required fields are marked *